A 21-year-old female asked:
Do hyperthyroid cause the patient to have pimples?
1 doctor answer • 2 doctors weighed in
Pathology 45 years experience
Probably not: Both are common. Links between flareups of the two remain anecdotal. If you are treated with iodine for your hyperthyroidism, i've heard that it may exacerbate acne. It's really important that you get the thyroid disease treated effectively, as it's a life-ruiner otherwise. Acne's very treatable as well. Good luck.
5.5k viewsReviewed >2 years ago
Last updated Oct 15, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.